CSpace
On the uniqueness of stable ultimate shapes for the anisotropic curve-shortening problem
Chou, KS; Zhang, LQ
2000-05-01
Source PublicationMANUSCRIPTA MATHEMATICA
ISSN0025-2611
Volume102Issue:1Pages:101-110
AbstractThe uniqueness of stable ultimate shapes for the generalized curve-shortening problem is established for a class of anisotropic factors.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000088174700006
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15323
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Univ Hong Kong, Dept Math, Shatin, Hong Kong, Peoples R China
2.Chinese Acad Sci, Math Inst, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chou, KS,Zhang, LQ. On the uniqueness of stable ultimate shapes for the anisotropic curve-shortening problem[J]. MANUSCRIPTA MATHEMATICA,2000,102(1):101-110.
APA Chou, KS,&Zhang, LQ.(2000).On the uniqueness of stable ultimate shapes for the anisotropic curve-shortening problem.MANUSCRIPTA MATHEMATICA,102(1),101-110.
MLA Chou, KS,et al."On the uniqueness of stable ultimate shapes for the anisotropic curve-shortening problem".MANUSCRIPTA MATHEMATICA 102.1(2000):101-110.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chou, KS]'s Articles
[Zhang, LQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chou, KS]'s Articles
[Zhang, LQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chou, KS]'s Articles
[Zhang, LQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.